# SDR DALA2022011400294

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 64,988 hours, 8,637 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3316 -ATB- DUE TO UNABLE TO RAISE GEAR AFTER T/O. CORRECTIVE ACTION: NO TROUBLE FOUND UPON INITIAL INSPECTION. LGCIU'S TESTS OK. LAST LEG REPORT SHOWED LGCIU 1+2 CLASS 2 FAULTS AT THE SAME TIME. CREW REPORTED GEAR HANDLE WOULD NOT COME OUT FROM THE DOWN POSITION. REPLACED L/G CONTROL LEVER 6GA. REPLACED BOTH LGCIU 1+2. PERFORMED GEAR SWINGS. (8478820)
